The third order modular linear differential equations

Masanobu Kaneko, Kiyokazu Nagatomo, Yuichi Sakai

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

We propose a third order generalization of the Kaneko–Zagier modular differential equation, which has two parameters. We describe modular and quasimodular solutions of integral weight in the case where one of the exponents at infinity is a multiple root of the indicial equation. We also classify solutions of “character type”, which are the ones that are expected to relate to characters of simple modules of vertex operator algebras and one-point functions of two-dimensional conformal field theories. Several connections to generalized hypergeometric series are also discussed.

元の言語英語
ページ(範囲)332-352
ページ数21
ジャーナルJournal of Algebra
485
DOI
出版物ステータス出版済み - 9 1 2017

Fingerprint

Linear differential equation
Generalized Hypergeometric Series
Modular Equations
Multiple Roots
Vertex Operator Algebras
Simple Module
Conformal Field Theory
Two Parameters
Classify
Exponent
Infinity
Differential equation
Character
Generalization

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

The third order modular linear differential equations. / Kaneko, Masanobu; Nagatomo, Kiyokazu; Sakai, Yuichi.

:: Journal of Algebra, 巻 485, 01.09.2017, p. 332-352.

研究成果: ジャーナルへの寄稿記事

Kaneko, Masanobu ; Nagatomo, Kiyokazu ; Sakai, Yuichi. / The third order modular linear differential equations. :: Journal of Algebra. 2017 ; 巻 485. pp. 332-352.
@article{ec077696da2745899f354f2ab1b63cb1,
title = "The third order modular linear differential equations",
abstract = "We propose a third order generalization of the Kaneko–Zagier modular differential equation, which has two parameters. We describe modular and quasimodular solutions of integral weight in the case where one of the exponents at infinity is a multiple root of the indicial equation. We also classify solutions of “character type”, which are the ones that are expected to relate to characters of simple modules of vertex operator algebras and one-point functions of two-dimensional conformal field theories. Several connections to generalized hypergeometric series are also discussed.",
author = "Masanobu Kaneko and Kiyokazu Nagatomo and Yuichi Sakai",
year = "2017",
month = "9",
day = "1",
doi = "10.1016/j.jalgebra.2017.05.007",
language = "English",
volume = "485",
pages = "332--352",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - The third order modular linear differential equations

AU - Kaneko, Masanobu

AU - Nagatomo, Kiyokazu

AU - Sakai, Yuichi

PY - 2017/9/1

Y1 - 2017/9/1

N2 - We propose a third order generalization of the Kaneko–Zagier modular differential equation, which has two parameters. We describe modular and quasimodular solutions of integral weight in the case where one of the exponents at infinity is a multiple root of the indicial equation. We also classify solutions of “character type”, which are the ones that are expected to relate to characters of simple modules of vertex operator algebras and one-point functions of two-dimensional conformal field theories. Several connections to generalized hypergeometric series are also discussed.

AB - We propose a third order generalization of the Kaneko–Zagier modular differential equation, which has two parameters. We describe modular and quasimodular solutions of integral weight in the case where one of the exponents at infinity is a multiple root of the indicial equation. We also classify solutions of “character type”, which are the ones that are expected to relate to characters of simple modules of vertex operator algebras and one-point functions of two-dimensional conformal field theories. Several connections to generalized hypergeometric series are also discussed.

UR - http://www.scopus.com/inward/record.url?scp=85020008441&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85020008441&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2017.05.007

DO - 10.1016/j.jalgebra.2017.05.007

M3 - Article

AN - SCOPUS:85020008441

VL - 485

SP - 332

EP - 352

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -